Inverse Problems for Nonlinear Delay Systems
H. T. Banks, Keri Rehm, and Karyn Sutton
Source: Methods Appl. Anal.
Volume 17, Number 4
We consider inverse or parameter estimation problems for general nonlinear nonautonomous
dynamical systems with delays. The parameters may be from a Euclidean set as usual,
may be time dependent coefficients or may be probability distributions across a population as arise
in aggregate data problems. Theoretical convergence results for finite dimensional approximations
to the systems are given. Several examples are used to illustrate the ideas and computational results
that demonstrate efficacy of the approximations are presented.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.maa/1306249556
Zentralblatt MATH identifier: 05930182
Mathematical Reviews number (MathSciNet): MR2800556